# SDR QXEA2020081100237

- Difficulty date: August 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft time: 44,128 hours, 46,525 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: C18117AA
- Part serial: 527
- Condition: Malfunctioned
- Location: Roll
- Part time: 27,649 hours, 29,959 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, IMMEDIATELY AFTER DISCONNECTING THE AUTOPILOT, THE YOKE SHOOK FOR 2-3 SECONDS AND FELT SIMILAR TO A STICK SHAKER TEST BUT NOT AS INTENSE. THE SHAKING STOPPED BUT BECAME INTERMITTENT AND LESS INTENSE ALL THE WAY TO THE GROUND. AT TIME OF DISCONNECT, ALTITUDE WAS 800', AIRSPEED WAS ABOUT 120 KIAS, TRIM WAS NORMAL FOR PITCH & CENTERED FOR AILERONS. THERE WERE NO ANOMALIES ON DEPARTURE, CRUISE, OR INITIAL DESCENT. EVERYTHING WAS NORMAL UNTIL THE AUTOPILOT WAS DISENGAGED. IT DID NOT FEEL LIKE ANY OF THE CONTROLS WERE RESTRICTED OR JAMMED.  LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED ROLL ACTUATOR. TEST FLIGHT GOOD. RETURNED TO SERVICE.
